# SDR ASAA2016090317912

- Difficulty date: September 3, 2016
- Submitted: September 6, 2016
- Operation: Air carrier
- Aircraft: N409AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41733
- Aircraft time: 14,610 hours, 4,752 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7320 · Fuel Controlling System
- Part: Warning Light
- Condition: False Activation
- Location: Nr 1 Engine
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 1 ENG CONTROL LIGHT ILLUMINATED AFTER LANDING. THRUST LEVER AT IDLE. REVERSER STOWED.  ACFT GROUNDED.   RETURNED NR 1 AND 2 EECS TO ON. ACCOMPLISHED IDLE ENGINE RUN IAW AMM 71-00-00, TEST 13, OPS CHECKED GOOD. PERFORMED EEC TEST IAW AMM 73-21-00, TEST PASSED. NO FAULTS LOGGED BEFORE OR AFTER IDLE RUN.
